# SDR 2025F00078

- Difficulty date: August 31, 2024
- Submitted: March 25, 2025
- Operation: General aviation
- Aircraft: N411KC
- Make and model: Beech B200
- Aircraft serial: BB901
- Aircraft time: 10,004 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: A4503M95
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND WHEN GEAR HANDLE WAS PLACED IN THE DOWN POSITION ON APPROACH TO KPHX ON 8-31-2024 WITH A PATIENT ON BOARD. HE WENT TO A HOLDING AREA, MANUALLY EXTENDED THE GEAR AND DID A LOW PASS SO THE TOWER COULD VERIFY GEAR WAS DOWN AND LOCKED. THEY LANDED SAFELY WITH NO FURTHER ISSUE.  WE WENT OVER, PLACED THE AIRPLANE ON JACKS AND FOUND THE LANDING GEAR HANDLE HAD TO BE JIGGLED OR SLAMMED DOWN FOR ELECTRICAL CONTACTS TO MAKE A CONNECTION FOR THE GEAR TO EXTEND. LANDING GEAR WAS THEN PLACED IN THE DOWN AND LOCKED POSITION, LANDING GEAR WAS LABELED INOP, HANDLE WAS SECURED DOWN AND CIRCUIT BREAKER WAS PULLED SO A SPECIAL FLIGHT PERMIT COULD BE OBTAINED TO FLY THE AIRCRAFT TO KSAD FOR REPAIR.   SEPTEMBER 4, 2024, AIRCRAFT WAS FLOWN TO KSAD, HANDLE WAS REPLACED, GEAR SWUNG NUMEROUS TIMES WITH NO FURTHER ISSUE AND AIRCRAFT WAS PLACED BACK IN SERVICE.
